Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Lower abdominal pain, cramps, lower back pain. Taking advil, laxative. Treatment?

I have been in pain for the past 24 hours. It started in my lower abdominal region then progressed to my lower right abdominal region. I have tried Advil and it helped a bit. I tried a laxative but after I took it I started to and am continuing to experience cramps in my lower abdominal region. I now have a dull pain in my lower back towards my left. I would like to know what conditions I may have and the likelihood of having them.
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  190
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Kindly mention the type of abdominal pain and other associated symptoms.
Are you a female?
Low backache with lower abdominal pain indicates female genitalia pathology.
You should consult with physician and gynecologist and go for ultrasound imaging.
You should also take antispasmodics and pain killer on written prescription.
Take care,
Dr. Mayank Bhargava
Answered: Mon, 20 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor